Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On a domination property for vector maximization with respect to cones

Abstract

We give a corrected version of Theorem 2.1 of Ref. 1.

Author information

Additional information

The author is indebted to D. T. Luc, Hungarian Academy of Sciences, Budapest, Hungary, for pointing out his error in the proof of the original version of Theorem 2.1 in Ref. 1.

The online version of the original article can be found at http://dx.doi.org/10.1007/BF00934609

Communicated by G. Leitmann

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Benson, H.P. On a domination property for vector maximization with respect to cones. J Optim Theory Appl 43, 477–479 (1984). https://doi.org/10.1007/BF00934467

Download citation

Key Words

  • Vector maximization
  • multiple-objective optimization
  • efficient points
  • proper efficiency
  • nondominated points